# SDR AU001293

- Difficulty date: December 30, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: BDM30003
- Condition: Faulty
- Location: Mlg
- Part time: 10,590 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WOULD NOT RETRACT WITH SYSTEM 1 SELECTION. OK USING SYSTEM 2.
